| Model Number |
9-PFO-2518 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 25- 18mm amplatzer talisman pfo occluder was chosen for implant using a 8f amplatzer talisman delivery system.During the procedure, while deploying, the right atrial disc became distended after placement and did not lie flat against the septum.Therefore, the occluder was retrieved.The deformed device was not released from the delivery system while inside the patient's body.The procedure was completed using a new 25- 18mm amplatzer talisman pfo occluder.There was no interaction with the cardiac structures during deployment and no angulation or kink noticed in the delivery.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
It was reported that on (b)(6) 2025, a 25- 18mm amplatzer talisman pfo occluder was chosen for implant using an 8f amplatzer talisman delivery system.During the procedure, while deploying, the right atrial disc became distended after placement and did not lie flat against the septum.Therefore, the occluder was retrieved.The deformed device was not released from the delivery system while inside the patient's body.The procedure was completed using a new 25- 18mm amplatzer talisman pfo occluder.There was no interaction with the cardiac structures during deployment and no angulation or kink noticed in the delivery.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.